Applied Mathematics and Optimization

, Volume 28, Issue 1, pp 57–85

The dam problem with leaky boundary conditions

  • J. Carrillo
  • M. Chipot

DOI: 10.1007/BF01188758

Cite this article as:
Carrillo, J. & Chipot, M. Appl Math Optim (1993) 28: 57. doi:10.1007/BF01188758


The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.

Key words

Free boundary problems Fluid flow Porous media 

AMS classification

35A05 35J25 35J85 76S05 

Copyright information

© Springer-Verlag New York Inc. 1993

Authors and Affiliations

  • J. Carrillo
    • 1
  • M. Chipot
    • 2
  1. 1.Departamento de Matematica AplicadaUniversidad Complutense de MadridMadridSpain
  2. 2.Département de MathématiquesUniversité de MetzMetz-Cedex 01France

Personalised recommendations